당뇨병성신증 환자에서 Fenoverine에 의해 발생한 횡문근융해증 1예
A case of fenoverine-induced rhabdomyolysis in diabetic nephropathy
0
조회
0
다운로드
0
인용
0
참고문헌
초록
Fenoverine에 의한 횡문근융해증의 발생은 간질환의 존재나 HMG-CoA 환원효소 억제제 계열의 지질강하제 복용시 잘 발생한다고 알려져 있으나 당뇨병성신증 환자에서 fenoverine에 의한 횡문근융해증은 보고된바 없다. 이에 저자들은 당뇨병성신증 환자에서 fenoverine에 의한 횡문근융해증 1예를 경험하였기에 문헌고찰과 함께 보고하는 바이다.
Abstract
Fenoverine is a non-atropine like spasmolytic drug that inhibits calcium channel currents in the smooth muscle. It has been occassionally reported that fenoverine can cause rhabdomyolysis under the certain conditions such as hepatic dysfunction, concomitant use of HMG-CoA reductase, mitochondrial myopathy, lipid storage myopathy or malignant hyperthermia. However, there is no report of fenoverine-induced rhabdomyolysis in type 2 diabetic nephropathy patient. So we describe here a case of fenoverine-induced rhabdomyolysis in type 2 diabetic patient. A 70-year-old man had both lower legs and shoulder pain for 5 days prior to hospital admission. He was a type 2 diabetic patient and had been managed for diabetic nephropathy. He had been consumed common doses of fenoverine for 20 days due to abdominal pain and diarrhea. Results of investigations showed evidence of rhabdomyolysis. Fenoverine therapy was stopped after admission and he was treated supportive care, his condition was recovered. In this case, renal function impairment may have been a predisposing factor for fenoverine-induced rhabdomyolysis. The incidence of muscular complications of fenoverine therapy could be reduced by avoidance of prescription of the drug in patients with diabetic nephropathy.(Korean J Med 62:465-468, 2002)
